Our expert says:
It appears that your ovulation problem is persisting as you have been having irregular menstrual cycles after stopping the oral contraceptive pill. Before starting the Clomid it would be advisable to find out if there is no presence of ovarian cysts and to rule out any other causes as to why your period has been particularly prolonged this time. It most likely would be an anovulation cycle and if that were the case then you doctor would need to give you some medication to bring on the period so that you can then start the Clomid.
Answered by: Dr Y.M. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.